# SDR QXEA0001409

- Difficulty date: May 20, 2000
- Submitted: June 1, 2000
- Operation: Air carrier
- Aircraft: N498US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11181
- Aircraft time: 36,579 hours, 47,425 cycles
- System (JASC): 5541 · Rudder, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- RUDDER LEADING EDGE RIB NR 4 HAS A CRACK APPROXIMATELY 1.25 INCH LONG LOCATED AT LEFT HAND SIDE OF RIB.  REPAIRED IAW HORIZON AIR EA 4-55-217.
